Forum

methylprednisolone

hi everyone, I hope you are all OK. i have just had the five day high dose of these steroids and I felt great. I finished them on Thursday, and now I feel terrible. Does anyone know if I can take a smaller dose as a type of maintenance dose, I am not on any kind of treatment,and would like to feel a bit better! please could anyone help,

thanks, Lynne

Hi Lynn, bless you i’m so sorry you still feel poorly. what are your symptoms that are making you feel so terrible? I suffered a relapse earlier this year and my GP automatically perscribed methylprednisolone, but then followed it with two 7 day courses of prednisolone. how are you? and have you spoken to your GP? x

hi,my arms and legs (more on my right side) feel like lead, and my eyes aren’t focusing making me dizzy I wont be able to see the doctor until at least Monday afternoon.Why do things always happen on a weekend!

Hi Lynne. Sorry you’re feeling so rotten. I had the high-dose IV steroids many times when in R/R and always felt ghastly afterwards for about a fortnight. No reducing dose then -your body just had to start making its own steroids again. Things may have changed, but in those days it was cold turkey. It was always worth it though, and I felt fantastic while I was on them, but came down to earth with a bump afterwards. Think I’d have taken any drugs I could have got my hands on to get me over that period. If you’re the same, try to ride it out. It won’t last long. All the best, Belinda.

PS. They always worked wonders for me!